# SDR COM31126

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 6224401001
- Condition: Defective
- Location: Avionics Bay
- Part time: 9,961 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT LOST FLIGHT DIRECTOR BARS, RECEIVED RED FLIGHT DIRECTOR WARNING.  REPLACED THE AIR DATA COMPUTER.
